You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Acta Arithmetica
1991/58/4
Zum Ellipsoidproblem in algebraischen Zahlkörpern
Download
PDF
- Zum Ellipsoidproblem in algebraischen Zahlkörpern
Article
Original scientific text
Title
Zum Ellipsoidproblem in algebraischen Zahlkörpern
Authors
Urlich Rausch
1
Affiliations
Clausthal, Germany
Acta Arithmetica
1991/58/4
Citation
Export to PBN
, Opens in new tab
Share
Pages:
309-333
Main language of publication
German
Published
1991
Exact and natural sciences
mathematics